# SDR HNAA2024080900657

- Difficulty date: July 12, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 41,540 hours, 36,990 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E044964 CENTER FUSELAGE 4, THE POTABLE WATER SERVICING PORT DOUBLER HAS CORROSION.  REMOVED UNSERVICEABLE AND INSTALLED SERVICEABLE CENTER FUSELAGE 4, THE POTABLE WATER SERVICING PORT DOUBLER IAW EMB145 SRM 51-40-02.
